About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 260409, 9 pages
http://dx.doi.org/10.1155/2014/260409
Review Article

A Survey of Recent Results for the Generalizations of Ordinary Differential Equations

1Department of Mathematics and Computer Science, Belmont University, 1900 Belmont Boulevard, Nashville, TN 37212, USA
2Instituto de Ciências Matemáticas e de Computação, Universidade de São Paulo, Campus de São Carlos, Caixa Postal 668, 13560-9701900 São Carlos, SP, Brazil
3Department of Mathematical Analysis, University of Santiago de Compostela, 15782 Santiago de Compostela, Spain

Received 23 October 2013; Accepted 5 December 2013; Published 10 February 2014

Academic Editor: Ferhan M. Atici

Copyright © 2014 Daniel C. Biles et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This is a review paper on recent results for different types of generalized ordinary differential equations. Its scope ranges from discontinuous equations to equations on time scales. We also discuss their relation with inclusion and highlight the use of generalized integration to unify many of them under one single formulation.